# SDR UALA2013062004298

- Difficulty date: June 20, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,423 hours, 6,777 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BD10007001
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

AFT GALLEY TABLE TOP LIGHT CAUGHT FIRE,  CIRCUIT BREAKER OFF, SMOKE GONE.  FOUND LIGHT CASING BURNED,  REPLACED LIGHT ASSY IAW MM, OPS CHECKED GOOD.
